| Model Number |
37301 |
| Medical Device Problem Code |
Nonstandard Device (1420)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device was not returned for evaluation.The lot number is unknown; therefore, the device history record could not be reviewed.Although the product family is unknown, the male external catheter ifus are found to be adequate based on past reviews.The device was not returned.
Event or Problem Description
It was reported that the cathether had too much adhesive.The patient advised that the adhesive made it uncomfortable to use the catheters.No medical intervention was reported.